# SDR 2008UALA05689

- Difficulty date: September 12, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 30,823 hours, 8,329 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WIRES STICKING OUT AT SEAT 13B.  FOUND INADEQUATE WIRING.  REPLACED EEL LT ASSY, OPS CHECKED OK.
